# SDR DALA2024092609441

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 OFFWING ESCAPE SLIDE ENCLOSURE LEFT LABEL INFORMATION OVERHAUL MISSING. CORRECTIVE ACTION: REPLACED OFFWING ESCAPE SLIDE ENCLOSURE LEFT ON SERVICEABLE. (0575934)
